# SDR AALA201810159033

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 16,867 hours, 3,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD L1 DOOR EMERGENCY DAMPER BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED THE BOTTLE IAW 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
